# SDR AU960919

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: D6H22
- Condition: Chafed
- Location: Lg Position Ind
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR POSITION INDICATOR CIRCUIT BREAKER TRIPPED FOLLOWING GEAR SELECTION 'DOWN' - INVESTIGATION FOUND WIRE NO.D6H22 HAD CHAFED AGAINST THE OXYGEN BOTTLE LH SIDE ZONE 121 APPROXIMATELY  152MM (6IN) FROM J162
